# SDR DALA13021139201

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT HAT BUSHINGS CORRODED.  R & R NR 2 ENGINE AFT MOUNT BUSHINGS IAW CMM 71-20-14.
